# SDR 08FDEA02213

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 69,155 hours, 24,651 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 39140165501
- Part serial: 652
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION HAD RED LIGHT IN PRIMARY RT MAIN INDICATOR.  CONFIRMED IN SECONDARY.  RAN" GEAR  PRIMARY OR SECONDARY LT(S) ILLUMINATE WITH GEAR  HANDLE UP" CHECKLIST.  RETURN TO KMEM.  NO PROBLEMS ON ROLLOUT.  REMOVED AND REPLACED RT MLG BUNGEE CYLINDER, ROD END BROKE IN HALF.
